MathSciNet Relay Station
MathSciNet bibliographic data
MR1665328 (2000c:35085) 35K20 (35B05 35B40)
Fabes, E. B.; Safonov, M. V.; Yuan, Yu Behavior near the boundary of positive solutions of second order parabolic equations. II. Trans. Amer. Math. Soc. 351 (1999), no. 12, 4947–4961.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement